Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dots in vision. Are they floaters? Need I worry?

My daughter, 8, has been having an increased number of dots she is seeing when sitting/reading/watching tv, she saw stripes on the tv today that were not there, blurriness, and she feels like her eyes are quickly darting back and forth occasionally. The dots sound like floaters , but she had 1-2 a day last week and at least 8 today already, along with the darting and blurriness. Any thoughts? She has no other symptoms?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hi Calderwells,
You are right. She is experiencing floaters , which ,if increasing in number and frequency needs a dilated retinal examination to rule out vitreous disorders and retinal detachment. If any retinal problem it needs immediate intervention.

So don't wait, get a direct consultation to be on the safer side. Take care.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor